Working Hours 09:00 AM – 07:00 PM, ( Mon – Sat )
Got Questions? Call us 24/7!
+91 95601 87600
0
0
0.00

APLEV M SYRUP

APLEV M SYRUP

Original price was: ₹138.00.Current price is: ₹25.00.

Marketer
Ajanta Pharma Ltd
SALT COMPOSITION
Levocetirizine (2.5mg) + Montelukast (4mg)
Storage
Store below 30°C

20 in stock

Aplev M Syrup is commonly prescribed in children to treat symptoms of allergy such as runny nose, sneezing, itching, swelling, congestion, and watery eyes. It may also help in the treatment of asthma and skin allergies.

Give this medicine to your child at a fixed time before or after food in the prescribed dose, time, and way. For asthma, prefer giving Aplev M Syrup in the evening or 2 hours before physical activity. For allergy, it is best to give it either in the morning or in the evening, depending upon the time of onset of symptoms. In case your child has both, prefer giving it in the evening. If your child vomits within 30 minutes of taking this medicine, give the same dose again, but skip it if it’s already time for the next dose.

Your child may start to feel better after a few regular doses. However, you must still complete the prescribed dose to ensure maximum benefit. Moreover, stopping the medicine abruptly may worsen your child’s condition. This medicine may cause some minor and temporary side effects like vomiting, diarrhea, nausea, dizziness, dry mouth, rash, and headache. Usually, these episodes subside once your child’s body adapts to the medicine. However, in case these effects persist or start bothering your child, consult your child’s doctor without any delay.

Let your child’s doctor know if your child is already taking any medicines. Also, narrate your child’s complete medical history, including any prior episodes of allergy, heart problem, blood disorder, vascular disorders, birth defects, airway obstruction, lung anomaly, skin disorder, liver impairment, and kidney malfunction. This information is critical for dose alterations and in planning your child’s overall treatment.


Uses of Aplev M Syrup in children

  • Treatment of Allergic skin conditions
  • Treatment of Sneezing and runny nose due to allergies
  • Treatment of Hay fever

Benefits of Aplev M Syrup for your child

In Treatment of Allergic skin conditions

Aplev M Syrup is effective in treating allergic skin conditions with inflammation and itching. It reduces the actions of chemicals in the body that cause inflammation of the skin. When used correctly it is a safe and effective treatment. It reduces the redness, rash, pain or itchiness caused by your skin’s reaction to an irritant. It thus improves your self-esteem and confidence as your appearance changes. Keep taking it for as long as it is prescribed to get the full benefits.

In Treatment of Sneezing and runny nose due to allergies

Aplev M Syrup is a combination medicine that provides relief from symptoms such as blocked or runny nose, sneezing and itchy or watery eyes. This will make it easier for you to go about your daily activities. It rarely has any serious side effects and you may only need to take it on days you have symptoms. If you are taking it to prevent getting symptoms you should use it regularly to get the most benefit.

In Treatment of Hay fever

Hay fever, also called allergic rhinitis, causes cold-like signs and symptoms, such as a runny nose, itchy eyes, congestion, sneezing and sinus pressure. The only difference is that in hay fever, these symptoms are not produced due to a virus but are simply allergic responses of our body to allergens (allergy causing agents such as pollen). Aplev M Syrup is used to provide relief from these symptoms of hay fever. It works by blocking the release of the chemical substance responsible for producing such allergy symptoms. Aplev M Syrup is a safe medicine which helps treat hay fever and makes us feel at ease.
show less

Side effects of Aplev M Syrup in children

Aplev M Syrup does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-

Common side effects of Aplev M

  • Nausea
  • Diarrhea
  • Dryness in mouth
  • Fatigue
  • Headache
  • Skin rash
  • Sleepiness
  • Vomiting
  • Rash
  • Upper respiratory tract infection
  • Fever
  • Sore throat
  • Abdominal pain
  • Increased liver enzymes

Reviews

There are no reviews yet.

Be the first to review “APLEV M SYRUP”

Your email address will not be published. Required fields are marked *

Cart (0 items)
0
Empty Cart Your Cart is Empty!

It looks like you haven't added any items to your cart yet.

Browse Products
Home
Shop
Cart
Search
Account
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
  • Description
  • Content
  • Weight
  • Dimensions
  • Additional information
Click outside to hide the comparison bar
Compare
🔍 Search Products
×